# SDR SWIA200211092

- Difficulty date: July 14, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 14,571 hours, 20,952 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE FRAME NR 1 CRACKED INBOARD & OUTBOARD OF TORSION BAR MOUNT POINTS.   REPLACED RIGHT FRAME NR 1 IAW SB 120-54-0036 AND SRM 51-40-02.
